Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 25, NWS New York, NY

June 19, 2007Orange County, New York

NWS New York, NY issued this severe thunderstorm warning at Jun 19, 2007, 7:56 PM EDT for Orange County, New York. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2007, 7:56 PM EDT (23:56 UTC)
Expired
Jun 19, 2007, 9:00 PM EDT
In force
64 min
Issued by
NWS New York, NY
Area
Counties, with a storm outline in the text

County Orange County, NY

The radar

The Binghamton radar (KBGM), 124 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 8:05 PM EDTTSTM WND DMGKenoza Lake, NYTREES AND WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-293 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KOKX 192357
SVROKX
NYC071-200100-
/O.NEW.KOKX.SV.W.0025.070619T2356Z-070620T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE UPTON NY
756 PM EDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ORANGE COUNTY IN SOUTHEAST NEW YORK...

* UNTIL 900 PM EDT...

* AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 27 MILES NORTHWEST OF OTISVILLE
  TO 15 MILES WEST OF PORT JERVIS TO 30 MILES SOUTHWEST OF PORT
  JERVIS...OR ALONG A LINE EXTENDING FROM BETHEL TO LACKAWAXEN TO 12
  MILES NORTH OF ARLINGTON HEIGHTS...AND MOVING EAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PORT JERVIS BY 825 PM...
  OTISVILLE BY 840 PM...
  UNIONVILLE BY 845 PM...
  MIDDLETOWN BY 850 PM...
  GOSHEN AND FLORIDA BY 900 PM...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4185 7505 4148 7510 4113 7541 4113 7457
      4135 7432 4173 7425

$$

NV
2 follow-up statements
000 
WWUS51 KOKX 200041
SVSOKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
837 PM EDT TUE JUN 19 2007

NYC071-200100-
/O.CON.KOKX.SV.W.0025.000000T0000Z-070620T0100Z/
ORANGE NY-
837 PM EDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR WESTERN ORANGE COUNTY...

AT 834 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 17
MILES SOUTHWEST OF PORT JERVIS...OR ABOUT 8 MILES EAST OF BLOOMING
GROVE...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES NORTHWEST OF PORT JERVIS BY 900 PM...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4185 7505 4148 7510 4113 7541 4113 7457
      4135 7432 4173 7425

$$

NV
000 
WWUS51 KOKX 200059
SVSOKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
855 PM EDT TUE JUN 19 2007

NYC071-200105-
/O.EXP.KOKX.SV.W.0025.000000T0000Z-070620T0100Z/
ORANGE NY-
855 PM EDT TUE JUN 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ORANGE COUNTY EXPIRES
AT 900 PM EDT...

THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AS THE BOW 
ECHO OF CONCERN HAS VEERED NORTH OF THE REGION...AND THE REST OF THE 
LINE IS WEAKENING AS IT SLIDES EAST INTO THE AREA. WINDS GUSTS UP TO 
40 MPH...HEAVY DOWNPOURS...AND FREQUENT CLOUD TO GROUND LIGHTNING 
ARE STILL EXPECTED THROUGH 10 PM. REMAIN INDOORS LIGHTNING IS ONE OF 
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING

LAT...LON 4185 7505 4148 7510 4113 7541 4113 7457
      4135 7432 4173 7425

$$

NV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:26 PM EDT, 3 hours 30 minutes earlier.

Area forecast discussion, Jun 19, 4:26 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
426 PM EDT TUE JUN 19 2007

.SYNOPSIS...A QUASISTATIONARY FRONT WEST OF NEW YORK CITY WILL MERGE
WITH A PRE-FRONTAL TROUGH AHEAD OF AN APPROACHING COLD FRONT THIS
EVENING. THE PRE-FRONTAL TROUGH WILL MOVE EAST THOUGH THE REGION
THIS EVENING...WITH THE COLD FRONT SLOWLY WORKING ITS WAY THROUGH
THE AREA LATE TONIGHT AND WEDNESDAY MORNING. WEAK HIGH PRESSURE
BUILDS IN FROM THE WEST FROM WEDNESDAY AFTERNOON INTO THURSDAY
MORNING. ANOTHER WEAK PRE-FRONTAL TROUGH AND ASSOCIATED COLD FRONT
SHOULD MEANDER THROUGH THE REGION LATE THURSDAY AFTERNOON AND
EVENING. WEAK HIGH PRESSURE THEN BUILDS IN FROM THE WEST FROM LATE
THURSDAY NIGHT THROUGH FRIDAY NIGHT. ANOTHER FRONTAL SYSTEM WILL
APPROACH LATE SATURDAY AFTERNOON AND PASS THROUGH SATURDAY NIGHT...
FOLLOWED BY HIGH PRESSURE MOVING DOWN FROM SOUTH CENTRAL CANADA FROM
SUNDAY INTO MONDAY. A WARM FRONT WILL APPROACH MONDAY NIGHT INTO
TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...QUASISTATIONARY FRONT IS
HUNG UP JUST WEST OF NYC...MARKED BY CU FIELD TO ITS WEST AND CLEAR
SKIES TO THE EAST. MARINE LAYER IS FIRMLY ENTRENCHED OVER MOST OF
THE CWA...WITH ONSHORE FLOW AND TEMPS MOSTLY IN THE UPPER 70S.
HOWEVER...WESTERN ORANGE COUNTY IS IN THE WARM SECTOR...WITH TEMPS
NEAR 90 AND DEWPOINTS IN THE UPPER 60S. APPROACHING THUNDERSTORMS IN
PRE-FRONTAL TROUGH OVER CENTRAL PA SHOULD MAKE IT TO ORANGE COUNTY
EARLY THIS EVENING. AFTER COLLAB WITH SPC OPTED NOT TO PLACE ORANGE
COUNTY IN A SEVERE TSTM WATCH SINCE STORMS SHOULD BE WEAKENING BY
THAT TIME DUE TO LOSS OF DAYTIME HEATING...BUT A FEW STRONG STORMS
WITH GUSTY WINDS AND SMALL HAIL MAY STILL BE POSSIBLE.

PRE-FRONTAL TROUGH MOVES ACROSS THE AREA LATE THIS EVENING INTO THE
OVERNIGHT...FOLLOWED BY SURFACE COLD FRONT. HAVE BUMPED POP UP TO
CATEGORICAL FROM NYC NORTH/WEST AND LIKELY ELSEWHERE...FOR MAINLY
AFTER MIDNIGHT. DIFLUENT H3 JET WITH AREA IN RIGHT ENTRANCE
REGION...PLUS APPROACHING SHORTWAVE AND PW VALUES 1.5 TO 2 INCHES
SHOULD MAKE FOR LOCALIZED HEAVY DOWNPOURS. STILL EXPECT THUNDER AS
THERE WILL BE ELEVATED CAPE...BUT SEVERE THREAT SHOULD BE MINIMAL...
WITH MAYBE A HAILER AT WORST INTO LATE THIS EVENING FROM NYC
NORTH/WEST FOR ANY STRONG STORMS THAT MANAGE TO SURVIVE FOR A WHILE
AS THEY RIDE OVER THE MARINE LAYER.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...HAVE FOLLOWED
SLOWER GFS SOLUTION FOR TIMING OF FROPA ON WED. WILL HAVE LIKELY POP
TO START FOR THE ENTIRE AREA WED MORNING WITH COLD FRONT NEAR OR
JUST EAST OF NYC...FOLLOWED BY DRIER CONDITIONS BY AFTERNOON FOR ALL
BUT EASTERN LONG ISLAND/CT. AFTER THAT...LOOKING AT MAINLY DRY WX
THROUGH FRI AFTERNOON...WITH SEASONABLE TEMPS AS HIGH PRESSURE
BUILDS INTO THE AREA. THE ONLY EXCEPTION COULD BE WITH THE
APPROACH/PASSAGE OF A SURFACE TROUGH AND COLD FRONT LATE THU
AFTERNOON AND THU EVENING...BOTH OF WHICH COULD TOUCH OFF ISOLATED
CONVECTION AT MOST AS LOW LEVEL MOISTURE WILL BE LACKING...WITH
DEWPOINTS ONLY IN THE 50S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...FORECAST FOLLOWS BLEND
OF 19/00Z OPERATIONAL GFS AND GEFS MEAN FOR THE MOST PART.
COLD FRONT SHOULD USHER IN BRIEF PERIOD OF SLIGHTLY BELOW NORMAL
TEMPS FOR SAT AS WEAK HIGH PRESSURE BUILDS OVERHEAD. COLD FRONT
PASSES THROUGH SAT NIGHT...WITH ONLY LOW CHANCE POP FORECAST AS
FRONT WILL BE SOMEWHAT LACKING IN MOISTURE. HIGH PRESSURE AGAIN
RETURNS FOR SUNDAY/MONDAY WITH NEAR NORMAL TEMPS. COULD THEN SEE
SLIGHT CHANCE POP LATE MON NIGHT INTO TUE AS WARM FRONT APPROACHES
FROM THE OH VALLEY.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
VFR CONDITIONS TO PREVAIL THROUGH THE FIRST HALF OF THIS EVENING
WITH A COLD FRONT APPROACHING FROM THE OHIO VALLEY. WINDS WILL BE
SOUTHERLY AT 10 TO 15 KT. THERE IS SOME CONCERN FOR A LOW STRATUS
DECK TO ADVECT IN OFF THE WATERS THIS EVENING AND TONIGHT.
HOWEVER...CONFIDENCE IS LOW AT THIS TIME AS THE HIGH DEW POINT AIR
TO THE SOUTH WILL BE MOVING OVER WATERS OF A SIMILAR TEMPERATURE.
LATEST VISIBLE IMAGERY SHOWS SOME STRATUS EAST OF THE
DELMARVA...WHERE DEW POINTS ARE AROUND 70. KISP AND KGON HAVE THE
BEST CHANCES OF SEEING THE LOW-LEVEL PRE-FRONTAL STATUS TONIGHT AS
THE LOW-LEVEL WINDS VEER AROUND TO THE SW.

PRE-FRONTAL TROUGH APPROACHES KSWF AROUND 00Z WITH THE POTENTIAL
FOR SCT CONVECTION. ACTUAL SFC COLD FRONT MOVES THROUGH BETWEEN
11Z AND 16Z...CLEARING KSWF FIRST AND KGON LAST. LOOKING AT ABOUT
6 HOURS OF SHOWER ACTIVITY...BOTH PRE- AND POST-FRONTAL. THERE
WILL LIKELY BE SOME RUMBLES OF THUNDER AS THE FRONT MOVES THROUGH
DUE TO ELEVATED INSTABILITY. STRONG OR SEVERE THUNDERSTORMS ARE
NOT EXPECTED. LOOKING FOR IFR CEILINGS AND MVFR VSBYS DURING THE
TIME OF PCPN...WITH THE EXCEPTION OF KSWF WHICH SHOULD MISS OUT ON
THE LOW-LEVEL STRATUS ADVECTED NORTHWARD ALONG THE FRONT.
FOLLOWING FRONTAL PASSAGE...SKIES WILL CLEAR WITH NW WINDS OF 10
TO 15 KT AND GUSTS UP TO 20 KT.

OUTLOOK AFTER 18Z WED...
VFR CONDITIONS. THERE COULD BE LOCALIZED AREAS OF SUB-VFR CONDITIONS
IN ISOLD SHOWERS/TSTMS THU AFTN/EVE WITH A COLD FRONTAL PASSAGE...BUT
IT APPEARS BEST CHC REMAINS NORTH.

&&

.MARINE...NO FLAGS EXPECTED THROUGH THE FORECAST PERIOD. A COLD
FRONT APPROACHING FROM THE WEST WILL MOVE ACROSS AREA WATERS
LATE TONIGHT AND THROUGH WED MORNING. SOUTHERLY FLOW WILL BE
INCREASING AHEAD OF THE FRONT...BUT NOT QUITE SCA CRITERIA.
WAVEWATCH STILL RUNNING ABOUT A FOOT TOO HIGH...SO DO NOT EXPECT
SEAS ON THE OCEAN TO REACH SCA LEVELS TONIGHT. TSTMS WILL DEVELOP
THIS EVENING AND INTO WED MORNING...PRODUCING LOCALLY HIGHER WINDS
AND SEAS...AS WELL AS FREQUENT LIGHTNING ON ALL WATERS.

TRANQUIL CONDITIONS EXPECTED WED AFTERNOON THROUGH THU AS HIGH PRES
NOSES INTO THE REGION FROM THE WEST. A WEAKER COLD FRONT WILL MOVE
ACROSS THE WATERS FRI MORNING...THEN HIGH PRES RETURNS AND MOVES
OFFSHORE OVER THE WEEKEND.

&&

.HYDROLOGY...THERE IS POTENTIAL FOR LOCALLY HEAVY RAINFALL IN
STRONGER CONVECTION TONIGHT INTO WED MORNING...WITH LOCALIZED 1-2+
INCH AMOUNTS POSSIBLE GIVEN PW 1.5 TO 2 INCHES AHEAD OF THE
APPROACHING  COLD FRONT. HOWEVER...SCATTERED NATURE OF HEAVIER
CONVECTION SHOULD LIKELY LIMIT THE BASIN AVERAGE PRECIPITATION TO
AROUND 0.25 TO 0.50 0.5 INCHES...HIGHEST NORTH/WEST OF NYC...THUS
MAKING THE CHANCES LOW FOR WIDESPREAD SIGNIFICANT RISES ON LOCAL
RIVERS/STREAMS. AS A RESULT...EXPECT BY THE WEEKEND THAT AREA
RIVERS/STREAMS WILL HAVE SLOWLY FALLING STAGES.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

PUBLIC/HYDRO...GOODMAN
AVIATION...DW
MARINE...MPS
Hazardous weather outlook, Jun 19, 4:38 AM EDT, 15 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE UPTON NY
438 AM EDT TUE JUN 19 2007

CTZ005>012-NJZ002>006-011-NYZ067>081-200845-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
438 AM EDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT

LOCALLY HEAVY RAINFALL IS POSSIBLE IN ANY STRONGER CONVECTION LATE
TONIGHT WITH ISOLATED RAINFALL AMOUNTS OF 1-2 INCHES PLUS
POSSIBLE. ANY AREAS RECEIVING THIS INTENSE RAINFALL COULD EXPERIENCE
PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LOCALLY HEAVY RAINFALL IS POSSIBLE IN ANY STRONGER CONVECTION
WEDNESDAY MORNING WITH ISOLATED RAINFALL AMOUNTS OF 1-2 INCHES
PLUS POSSIBLE. ANY AREAS RECEIVING THIS INTENSE RAINFALL COULD
EXPERIENCE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ330-335-338-340-345-350-353-355-200845-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
438 AM EDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

33

In the hours before

Special weather statement, Jun 19, 7:36 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
736 PM EDT TUE JUN 19 2007

NYZ067-200030-
ORANGE-
736 PM EDT TUE JUN 19 2007

...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR ORANGE
COUNTY...

AT 729 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF STRONG THUNDERSTORMS NEAR PAUPACK...OR NEAR BLOOMING
GROVE...AND MOVING EAST AT 30 MPH.

PEOPLE IN WESTERN ORANGE COUNTY...INCLUDING THE CITIES OF PORT JERVIS
AND OTISVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY DOWNPOURS...SMALL
HAIL...AND STRONG WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

REMEMBER IF YOU CAN HEAR THUNDER YOU CAN BE STRUCK BY LIGHTNING.

NV

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.